# SDR DL757060975

- Difficulty date: November 15, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 63,349 hours, 30,683 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 112N700528
- Condition: Damaged
- Location: Nr 1 & 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 AND NR 2 PYLON OUTBOARD SIDE LOAD FITTINGS WERE FOUND WITH 2 AND 1 FASTENER HOLES DAMAGED.  THE HOLES WERE OVERSIZED AND OVERSIZED BUSHINGS WERE INSTALLED.
